Numerical validation of blow-up solutions of ordinary differential equations

Akitoshi Takayasu, Kaname Matsue, Takiko Sasaki, Kazuaki Tanaka, Makoto Mizuguchi, Shin'ichi Oishi

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

This paper focuses on blow-up solutions of ordinary differential equations (ODEs). We present a method for validating blow-up solutions and their blow-up times, which is based on compactifications and the Lyapunov function validation method. The necessary criteria for this construction can be verified using interval arithmetic techniques. Some numerical examples are presented to demonstrate the applicability of our method.

Original languageEnglish
Pages (from-to)10-29
Number of pages20
JournalJournal of Computational and Applied Mathematics
Volume314
DOIs
Publication statusPublished - Apr 1 2017

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Numerical validation of blow-up solutions of ordinary differential equations'. Together they form a unique fingerprint.

  • Cite this